Are these LDN side effects?

A board to discuss Low Dose Naltrexone (LDN) as a treatment for Multiple Sclerosis

Are these LDN side effects?

Postby SpottyPoo » Fri Jun 20, 2008 12:41 pm

I started 1.75 mg 13 days ago. I've had no insomnia or vivid dreams or anything like that, but I have noticed an increase in weakness in my right leg, much worse numbness in my hands, and feeling more tired than usual in just the last week or so. My right foot is also numb for the first time ever. Could this just be coincidence or actual side effects from the LDN? The leg weakness and hand numbness have been around for years, but I really think it has probably gotten a little worse in the last week or so.

Any thoughts?

(I'd also like to add that my moods have improved lately. It seems I have a better outlook on things. Again, is this LDN?)
User avatar
SpottyPoo
Newbie
 
Posts: 3
Joined: Sat Jan 29, 2005 3:00 pm
Location: Charlotte

Advertisement

Postby Loriyas » Sat Jun 21, 2008 4:31 am

I can't comment on your other symptoms as I don't know. But when I started LDN I felt a general sense of well being. That still remains the same today.
Lori
Loriyas
Family Elder
 
Posts: 598
Joined: Sun Apr 02, 2006 2:00 pm
Location: Naples, FL

Re: Are these LDN side effects?

Postby DIM » Sat Jun 21, 2008 9:48 am

SpottyPoo wrote:I started 1.75 mg 13 days ago. I've had no insomnia or vivid dreams or anything like that, but I have noticed an increase in weakness in my right leg, much worse numbness in my hands, and feeling more tired than usual in just the last week or so. My right foot is also numb for the first time ever. Could this just be coincidence or actual side effects from the LDN? The leg weakness and hand numbness have been around for years, but I really think it has probably gotten a little worse in the last week or so.

Any thoughts?

(I'd also like to add that my moods have improved lately. It seems I have a better outlook on things. Again, is this LDN?)

Wife had similar symptoms for almost one month - something like exacerbation but not so agressive!
Stay on LDN and I believe you won't be dissapointed in the end.
User avatar
DIM
Family Elder
 
Posts: 384
Joined: Thu Feb 28, 2008 3:00 pm
Location: GREECE

Postby Sharon » Sat Jun 21, 2008 3:11 pm

I started LDN just over two months ago - started at 1.5 mg for one month than to 3.0 mg for next month - just started the 4.5 mg five days ago. I have noticed an increase in fatigue (which is unusual for me) since I started the 4.5 mg. I played 18 holes of golf this morning (I take a cart); so I am a bit tired this afternoon. I have also noticed that my weak left foot and leg seem to be a little on the wobbly side since upping the dose. My WalkAide helps to minimize the wobbly left side. Look on Dr. Bob Lawerence's website or the LDN Trust website - they both have info about symptoms presenting worse when you first start or when you change dosages. I think we are both experiencing the newness of the drug - I am not worried about it yet.

Sharon
User avatar
Sharon
Family Elder
 
Posts: 1239
Joined: Sun Nov 07, 2004 3:00 pm
Location: Colorado

Postby SpottyPoo » Sun Jul 06, 2008 4:33 am

UPDATE: I took the 1.75 for 15 days and had to stop. Everything was getting much, much worse. Within 2-3 days of stopping, everything that was acting up went back to "normal." I think the LDN made me worse, and I'm very disappointed that it didn't work for me. I will miss the feeling of well being, however. :cry:
User avatar
SpottyPoo
Newbie
 
Posts: 3
Joined: Sat Jan 29, 2005 3:00 pm
Location: Charlotte

Postby DIM » Wed Jul 16, 2008 10:03 pm

SpottyPoo wrote:UPDATE: I took the 1.75 for 15 days and had to stop. Everything was getting much, much worse. Within 2-3 days of stopping, everything that was acting up went back to "normal." I think the LDN made me worse, and I'm very disappointed that it didn't work for me. I will miss the feeling of well being, however. :cry:

If you read my post above the symptoms you refer to are what my wife has had the first few days on LDN.
Fortunately they dissapeared after a month or so and now she is much better, if you stay on LDN you'll see it's benefits!
User avatar
DIM
Family Elder
 
Posts: 384
Joined: Thu Feb 28, 2008 3:00 pm
Location: GREECE

Postby SpottyPoo » Thu Jul 17, 2008 5:16 am

Well, I'm from the school of thought that if it's actually making your current symtpoms worse, you should probably avoid it like the plague. There's an underlying reason why it's making the symptoms worse, and I don't want to be stuck with more permanent damage than I've already got. For all that we do know about MS, there is much we don't know. And it's that part of the equation that makes me tread lightly.

I am so glad that your wife is doing well on it. She is a braver person than I. This is just not a risk I am willing to take at this time. Best of luck to your wife, and I hope she continues to do well. :)
User avatar
SpottyPoo
Newbie
 
Posts: 3
Joined: Sat Jan 29, 2005 3:00 pm
Location: Charlotte

Postby marlena » Thu Jul 16, 2009 5:41 am

Most medications result in unintended reactions called side effects. LDN is no exception. Just as every marriage goes through an initial period of adjustment, so too does the taking of LDN bring about a new order of things to which the body needs to adapt. Internal chemistry changes Viagra Dosage, Cialis, viagra, endorphin levels increase, and the immune system is upregulated--a generally beneficial process that can, nevertheless, take time getting used to. Fortunately, the side effects associated with LDN are usually mild and of a transitory nature--and the rewards--in terms of healing, restoration of function, and the cessation of pathology--can be wonderful, even life-saving.
User avatar
marlena
Newbie
 
Posts: 1
Joined: Wed Jul 15, 2009 2:00 pm

Postby bab3 » Sat Oct 17, 2009 7:44 am

i was so excited in trying ldn , heard such great stuff about it. after 2 weeks being on it i became so so tired couldnt understand why, it actually effected my driving, my eye sight, walking.. never been so tired in my life. i was going to the ms therapy for oxygen chamber befor starting ldn and was doing so well untill i started ldn. cant understand why it didnt work for me , :roll: but i guess ms is different for everyone..
but im happy that ldn works for some... im just gonna keep looking :D
User avatar
bab3
Newbie
 
Posts: 2
Joined: Fri Oct 16, 2009 2:00 pm

Postby DIM » Sat Oct 17, 2009 2:17 pm

Two weeks is so little time to consider LDN can't do anything for you, give it more than a month and see if it works, in wife's case she needed more than 1-1,5 months to stabilize and feel the difference, as you the first few weeks she was tired, exhausted etc!
User avatar
DIM
Family Elder
 
Posts: 384
Joined: Thu Feb 28, 2008 3:00 pm
Location: GREECE

Re:

Postby annbbe » Wed Nov 12, 2014 4:17 am

DIM wrote:Two weeks is so little time to consider LDN can't do anything for you, give it more than a month and see if it works, in wife's case she needed more than 1-1,5 months to stabilize and feel the difference, as you the first few weeks she was tired, exhausted etc!


DIM, thanks for your positives words. I am 2 weeks from starting LDN on 1,5 mg and I feel awful. I have never been so weak! I am training with my rehabilitant everyday for 60min., today only 30 min., and I just wasn't able to do exercises at all.
Fingers crossed for the future ;).
User avatar
annbbe
Family Member
 
Posts: 51
Joined: Sat Jan 09, 2010 3:00 pm
Location: Warsaw

Re: Are these LDN side effects?

Postby annbbe » Mon Nov 17, 2014 11:52 pm

I am three weeks on LDN and still exteremly weak...
User avatar
annbbe
Family Member
 
Posts: 51
Joined: Sat Jan 09, 2010 3:00 pm
Location: Warsaw


Return to Low Dose Naltrexone

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service